# SDR CALA2022022400490

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 105,586 hours, 10,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 410045091U1
- Part serial: 00115
- Condition: Used
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF W/C 85-5211-1-9800. FOUND EPASS BOTTLE AT L1 DEPLETED. REMOVED AND REPLACED L1 ENTRY DOOR RESERVOIR BOTTLE. REF AMM 52-11-20. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1107678  SN OFF 0115 ACCOMPLISHED AND VERIFIED RII INSP REQUIREMENT FOR L1 DOOR EPASS RESERVOIR BOTTLE. ALL TEST / OPERATION NORMAL. NO DEFECTS NOTED. REF: AMM 52-11-20. RESERVOIR, ENTR  OFF 25-5211-9-9002 0115 ON 25-5211-9-9002 0409
